On a separation of orbits in the module variety for domestic canonical algebras

Volume 111 / 2008

Piotr Dowbor, Andrzej Mr/oz Colloquium Mathematicum 111 (2008), 283-295 MSC: 16G20, 16G60, 16G70, 14L30, 68Q99. DOI: 10.4064/cm111-2-7

Abstract

Given a pair $M,M'$ of finite-dimensional modules over a domestic canonical algebra ${\mit\Lambda }$, we give a fully verifiable criterion, in terms of a finite set of simple linear algebra invariants, deciding if $M$ and $M'$ lie in the same orbit in the module variety, or equivalently, if $M$ and $M'$ are isomorphic.

Authors

  • Piotr DowborFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail
  • Andrzej Mr/ozFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toru/n, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image